JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 12
December-2018
eISSN: 2349-5162

Unique Identifier

JETIREB06001

Page Number

1-29

Share This Article


Title

Construction Of Non-Dyadic Wavelets Family And Their Integral For Multiscale Approximation Of Unknown Function

ISSN

2349-5162

Cite This Article

"Construction Of Non-Dyadic Wavelets Family And Their Integral For Multiscale Approximation Of Unknown Function", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 12, page no.1-29, December 2018, Available :http://www.jetir.org/papers/JETIREB06001.pdf

Authors

Abstract

The main focus of the current work is to construct a compactly supported non-dyadic orthonormal wavelet family with scale factor 3. Orthonormal wavelet families are very much helpful in solving the various problems arises in the field of science and technology. For the construction of non-dyadic wavelet family, multi-resolution analysis (MRA) technique is used on trivial Haar scale 3 type function given by C.K Chui. Integrals of members of non-dyadic wavelet family have been calculated for their usein multiscale approximation of unknown function running in various types differential or integral equation. Matrices of Haar Scale 3 wavelets and their integrals have constructed for their use in solving the various types of differential and integral equations. Two numerical experiments have been conducted to test the efficiency of the given wavelet family in approximating the unknown function.

Key Words

Construction Of Non-Dyadic Wavelets Family And Their Integral For Multiscale Approximation Of Unknown Function

Cite This Article

"Construction Of Non-Dyadic Wavelets Family And Their Integral For Multiscale Approximation Of Unknown Function", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp1-29, December 2018, Available at : http://www.jetir.org/papers/JETIREB06001.pdf

Publication Details

Published Paper ID: JETIREB06001
Registration ID: 233548
Published In: Volume 5 | Issue 12 | Year December-2018
DOI (Digital Object Identifier):
Page No: 1-29
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Construction Of Non-Dyadic Wavelets Family And Their Integral For Multiscale Approximation Of Unknown Function", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 12, page no. pp1-29, December 2018, Available at : http://www.jetir.org/papers/JETIREB06001.pdf




Preview This Article


Downlaod

Click here for Article Preview